# SDR DALA2021021600841

- Difficulty date: February 11, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAITNENANCE FOUND CORROSION LEVEL 2 ON INTERCOSTAL BTW STA 1420/1440 STR 29/28 RH AT AFT CARGO COMPARTMENT. INTERCOSTAL REPAIRED PER SRM 51-70-11. (LP 1728144)
